MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Lot Number 5191528
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient faced a kinked cannula issue.She had high blood glucose levels and experienced diabetic ketoacidosis which she self-treated with a correction bolus by the pump.Her blood glucose level was 575 mg/dl, when she arrived at the emergency room and she stayed there for few hours.When she left from the emergency room, she was exhausted, had bruised and bandages at her elbow and her blood glucose was 119 mg/dl.Subsequently, she was admitted to the intensive care unit and it was discovered after she was admitted to the hospital that her cannula was kinked.Her highest blood glucose reported was 578 mg/dl.The patient was treated with insulin drip and anti-nausea medication in the emergency room and during hospitalization which resolved the issue.She was hospitalized for four days and there was no permanent damage to the patient.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key8547999
Report Number3003442380-2019-01302
Device Sequence Number1743552
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5191528
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2018
Initial Report FDA Received Date04/25/2019
Patient Sequence Number1